American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54C56) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Bernd Günther. A tom Dieck theorem for strong shape theory . Trans. Amer. Math. Soc. 338 (1993) 857-870. MR 1160155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. Segal and T. Watanabe. Cosmic approximate limits and fixed points . Trans. Amer. Math. Soc. 333 (1992) 1-61. MR 1145962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] José M. R. Sanjurjo. An intrinsic description of shape . Trans. Amer. Math. Soc. 329 (1992) 625-636. MR 1028311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jerzy Dydak and Sławomir Nowak. Strong shape for topological spaces . Trans. Amer. Math. Soc. 323 (1991) 765-796. MR 986690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Fredric D. Ancel. The role of countable dimensionality in the theory of cell-like relations . Trans. Amer. Math. Soc. 287 (1985) 1-40. MR 766204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Steve Ferry. A stable converse to the Vietoris-Smale theorem with applications to shape theory . Trans. Amer. Math. Soc. 261 (1980) 369-386. MR 580894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] David A. Edwards and Ross Geoghegan. Infinite-dimensional Whitehead and Vietoris theorems in shape and pro-homotopy . Trans. Amer. Math. Soc. 219 (1976) 351-360. MR 0402735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] James Keesling. The \v Cech cohomology of movable and $n$-movable spaces . Trans. Amer. Math. Soc. 219 (1976) 149-167. MR 0407829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Vo Thanh Liem. Certain continua in $S\sp{n}$ of the same shape have homeomorphic complements . Trans. Amer. Math. Soc. 218 (1976) 207-217. MR 0397737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] David A. Edwards and Ross Geoghegan. The stability problem in shape, and a Whitehead theorem in pro-homotopy . Trans. Amer. Math. Soc. 214 (1975) 261-277. MR 0413095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] W. H. Row. Compact sets definable by free $3$-manifolds . Trans. Amer. Math. Soc. 197 (1974) 225-244. MR 0362314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] James Keesling. Shape theory and compact connected abelian topological groups . Trans. Amer. Math. Soc. 194 (1974) 349-358. MR 0345064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. B. Sher. Property $SUV\sp{\infty }$ and proper shape theory . Trans. Amer. Math. Soc. 190 (1974) 345-356. MR 0341389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Sibe Mardešić. Pairs of compacta and trivial shape . Trans. Amer. Math. Soc. 189 (1974) 329-336. MR 0341387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ross Geoghegan and R. Richard Summerhill. Concerning the shapes of finite-dimensional compacta . Trans. Amer. Math. Soc. 179 (1973) 281-292. MR 0324637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1